Fourier restriction of H^1 functions on polynomial surfaces

S Dendrinos

Research output: Contribution to journalArticle (Academic Journal)peer-review

1 Citation (Scopus)

Abstract

We prove a Fourier restriction theorem for H^1 functions, which is a generalization of a classical inequality of Hardy. As a consequence of our result, we explicitly obtain a class of BMO functions.
Translated title of the contributionFourier restriction of H^1 functions on polynomial surfaces
Original languageEnglish
Pages (from-to)623 - 641
Number of pages19
JournalJournal of Fourier Analysis and Applications
Volume13
DOIs
Publication statusPublished - Oct 2007

Bibliographical note

Publisher: Birkhäuser Boston (Springer)

Fingerprint Dive into the research topics of 'Fourier restriction of H^1 functions on polynomial surfaces'. Together they form a unique fingerprint.

Cite this